Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Eleuteri - P. Harjulehto - T. Lukkari

Global regularity and stability of solutions to obstacle problems with nonstandard growth

created by eleuteri on 02 Dec 2013

[BibTeX]

Published Paper

Inserted: 2 dec 2013
Last Updated: 2 dec 2013

Journal: Rev. Mat. Complut.
Volume: 26
Number: 1
Pages: 147-181
Year: 2013


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1